# SDR ASAA2017120122772

- Difficulty date: December 1, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 41,623 hours, 12,376 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000 #1 ENG HAS ECONOMIC FAULT MSSG 73-11371 UPPER EGT SECTORS READING HIGH. GROUNDED - YES.  PERFORMED TASK CARD 78279000 FOR #1 ENG FOR FAULT MSG 73-11371 FOR 50 HR RECHECK, NO RECENT FAULTS NOTED. #1 ENG ECONOMIC FAULT 73-11371 (UPPER EGT SECTORS READING HIGH) NOT ACTIVE.
